JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON IVF WEAKLY CONTINUOUS MAPPINGS ON THE IVF TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 3,  2008, pp.557-566
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.3.557
 Title & Authors
ON IVF WEAKLY CONTINUOUS MAPPINGS ON THE IVF TOPOLOGICAL SPACES
Min, Won-Keun;
  PDF(new window)
 Abstract
In this paper, we introduce the concept of IVF weakly continuity and investigate some characterizations for IVF weakly continuous mappings on the interval-valued fuzzy topological spaces. We introduce and study the concepts of almost IVF compactness and nearly IVF compactness.
 Keywords
IVF weakly continuous;IVF continuous;IVF almost compact;
 Language
English
 Cited by
1.
Interval-Valued Fuzzy Almost M-Continuous Mapping On Interval-Valued Fuzzy Topological Spaces,;

International Journal of Fuzzy Logic and Intelligent Systems, 2010. vol.10. 2, pp.142-145 crossref(new window)
2.
Interval-Valued Fuzzy Almost α-연속 함수의 연구,민원근;

한국지능시스템학회논문지, 2011. vol.21. 4, pp.525-529 crossref(new window)
1.
On Interval-Valued Fuzzy Weakly M-continuous Mappings, International Journal of Fuzzy Logic and Intelligent Systems, 2009, 9, 2, 128  crossref(new windwow)
2.
INTERVAL-VALUED FUZZY WEAKLY α-CONTINUOUS MAPPINGS, Honam Mathematical Journal, 2008, 30, 4, 713  crossref(new windwow)
3.
Interval-Valued Fuzzy Almost α-Continuous Mappings, Journal of Korean Institute of Intelligent Systems, 2011, 21, 4, 525  crossref(new windwow)
 References
1.
M. B. Gorzalczany, A method of inference in approximate reasoning based on interval valued fuzzy sets, J. Fuzzy Math. 21 (1987), 1-17.

2.
Y. B. Jun, G. C. Kang and M.A. Ozturk Interval-valued fuzzy Semiopen, preopen and $\alpha$-open mappings, Honam Math. J., 28(2), (2006) pp. 241-259.

3.
T. K. Mondal and S. K. Samanta, Topology of interval-valued fuzzy sets, Indian J. Pure Appl. Math., 30(1), (1999) pp. 23-38.

4.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338-353. crossref(new window)